# SDR QXEA200300734

- Difficulty date: June 13, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 4,781 hours, 5,610 cycles
- System (JASC): 1430 · Fasteners
- Part: Nut Plate
- Condition: Broken
- Location: Stress Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- STRESS PANEL 622AT HAS SPINNING SCREW AND NUTPLATE AT FORWARD OUTBOARD HOLE.  REPAIRED IAW DHC-8 Q400 SRM 51-42-05.
